CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 69 Number 6 (Dec 2017)

Looking for a printed back issue?
Page  
Contents
1201   Characterization of Positive Links and the $s$-invariant for Links
Abe, Tetsuya; Tagami, Keiji
1219   Anisotropic Hardy-Lorentz Spaces with Variable Exponents
Almeida, Víctor; Betancor, Jorge J.; Rodríguez-Mesa, Lourdes
1274   The Minimal Free Resolution of Fat Almost Complete Intersections in $\mathbb{P}^1\times \mathbb{P}^1$
Favacchio, Giuseppe; Guardo, Elena
1292   Weingarten Type Surfaces in $\mathbb{H}^2\times\mathbb{R}$ and $\mathbb{S}^2\times\mathbb{R}$
Folha, Abigail; Peñafiel, Carlos
1312   On Asymptotically Orthonormal Sequences
Fricain, Emmanuel; Rupam, Rishika
1338   On Computable Field Embeddings and Difference Closed Fields
Harrison-Trainor, Matthew; Melnikov, Alexander; Miller, Russell
1364   Extremal Sequences for the Bellman Function of the Dyadic Maximal Operator and Applications to the Hardy Operator
Nikolidakis, Eleftherios Nikolaos
1385   The Weak Ideal Property and Topological Dimension Zero
Pasnicu, Cornel; Phillips, N. Christopher
1422   Order and Spectrum Preserving Maps on Positive Operators
Šemrl, Peter

© Canadian Mathematical Society, 2017 : https://cms.math.ca/